Optical solitons to Biswas-Arshed model in birefringent fibers using modified simple equation architecture

Yildirim Y.

OPTIK, vol.182, pp.1149-1162, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 182
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.02.013
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1149-1162
  • Bursa Uludag University Affiliated: Yes


The Biswas-Arshed equation in birefringent fibers is considered to get optical solitos of its in this paper. Optical dark, bright and singular solitons are given by modified simple equation approach. Also, singular periodic solutions are located.